# SDR F3LA2022022400003

- Difficulty date: February 23, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N301FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7141
- Aircraft time: 16,952 hours, 7,131 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079020BA
- Part serial: 15116583
- Condition: Leaking
- Location: Zone 100
- Part time: 16,952 hours, 7,131 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: REFERENCE LP194685 ITEM 1, FLIGHT # 2586: AIR CREW REPORTS: LOSS OF CABIN PRESSURIZATION. CORRECTIVE ACTION: REMOVED AND REPLACED OUTFLOW VALVE IAW AMM 21-31-51-400-001-A. PERFORMED OPS TEST OF MANUAL MODE FOR OUTFLOW VALVE POSITION INDICATOR IAW AMM 21-31-00-710-003-A. PERFORMED OPS TEST OF PRESS. CTL. AND MONITORING IAW AMM 21-31-00-710-002-A, PERFORMED PRESSURIZATION TEST IAW AMM 05-53-00-780-00-A01. NO FAULTS NOTED, A/C OK FOR SERVICE. T.W. F4930, CDD-11NOV22. GUIDANCE AMM 21-31-51-400-001-A.
